HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 5 no. 1-2 : [4]

検索結果表示: 1 - 4 / 4
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Moriya, MikaoKLASSENKÖRPERTHEORIE IM KLEINEN FÜR DIE UNENDLICHEN ALGEBRAISCHEN ZAHLKÖRPER-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1936年
bulletin (article)Hokari, ShisanjiWINKELTREUE TRANSFORMATIONEN UND BEWEGUNGEN IM FINSLERSCHEN RAUME-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1936年
bulletin (article)Hombu, HitoshiDIE KRÜMMUNGSTHEORIE IM FINSLERSCHEN RAUME-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1936年
bulletin (article)Inagaki, TakeshiÜBER DAS PRINZIP IN DER THEORIE DER ABSTRAKTEN RÄUME-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1936年
検索結果表示: 1 - 4 / 4

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学